Critical points of asymptotically quadratic functions

Tom 61 / 1995

Michal Fečkan Annales Polonici Mathematici 61 (1995), 63-76 DOI: 10.4064/ap-61-1-63-76

Streszczenie

Existence results for critical points of asymptotically quadratic functions defined on Hilbert spaces are studied by using Morse-Conley index and pseudomonotone mappings. Applications to differential equations are given.

Autorzy

  • Michal Fečkan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek